# SDR P5CA0401017

- Difficulty date: December 23, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 74,422 hours, 18,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pushrod
- Part number: 65B073296
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE CARGO DOOR FAILS TO OPEN.  FOUND PUSH ROD BROKEN HOOK ACTUATOR FWD SIDE.  REMOVED AND REPLACED ROD AS PER MM 52-32-00, OPS CHECK, OPERATION CHECK NORMAL.
